`a`

Steady states of a strongly coupled prey-predator model

Pages: 173 - 180, Issue Special, August 2005

 Abstract        Full Text (211.5K)              

Xinfu Chen - Department of Mathematics, University of Pittsburgh, Pittsburgh, PA 15260, United States (email)
Yuanwei Qi - Department of Mathematics, University of Central Florida, Orlando, Fl 32816, United States (email)
Mingxin Wang - Department of Mathematics, Xuzhou Normal University, Xuzhou 221116, China (email)

Abstract: We study an elliptic system arising from a prey-predator model, where cross diffusions are included to reflect the influences of density gradients of prey and predator toward the fluxes of underlying populations. We establish existence and non{existence of non{constant positive solutions, or the possible pattern of popula- tion distribution.

Keywords:  Steady states, elliptic system, prey-predator mode.
Mathematics Subject Classification:  Primary 35J55; Secondary 92D25.

Received: September 2004;      Revised: March 2005;      Published: September 2005.